Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
popoi

premenstrual acne even on Accutane ??!!

I 'm currently taking accutane 80mg daily and it's been 4 months.

Does anyone have premenstrual acne even on accutane?? It happens to me and the condition is worst ( around 7 cystic acne ) :(

What i can do?? Do you guys think i have to take contraceptive pills to control my hormone??

Is it matter if i take contraceptive with accutane??

Let me know thanks!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×